MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CEMENTED CONST. LINER PACKAGED WITH CONST. RING 36 MM I.D.; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CEMENTED CONST. LINER PACKAGED WITH CONST. RING 36 MM I.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source - (b)(6).The device will not be returned for analysis, due to location of device is unknown; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a revision procedure, the ringloc replacement did not work as it was supposed to whereas, the liner would not bond to the cup.The ring was destroyed during the process.An alternate device was used to complete the procedure.There was an approximate 20 minute delay in surgery.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h2, h3, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CEMENTED CONST. LINER PACKAGED WITH CONST. RING 36 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11884038
Report Number0001822565-2021-01420
Device Sequence Number11090317
Product Code KWZ
UDI-Device Identifier00889024130289
UDI-Public(01)00889024130289(17)260106(10)64800388
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2026
Device Model NumberN/A
Device Catalogue Number00711505836
Device Lot Number64800388
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MALLORY CUP
Patient Age85 YR